UGR
  |
> >
SEMIGRUPOS CONMUTATIVOS
(Ref. FQM-343)
21
May
2019
May 2019
<- ->
L M X J V S D
1 2 3 4 5
6 7 8 9 10 11 12
13 14 15 16 17 18 19
20 21 22 23 24 25 26
27 28 29 30 31

Scientific production

< BACK TO LIST

Article details

Publication
Title: A COMBINATORIAL PROBLEM AND NUMERICAL SEMIGROUPS
Journal title: ARS MATHEMATICA CONTEMPORANEA
Contribution type: ARTICULO
Journal number: 2
Volume number: 15
Number of pages of the publication: 323 - 336
Publication year: 2018
Authors: AURELIANO MATÍAS ROBLES PÉREZ
JOSE CARLOS ROSALES GONZALEZ

[Download BibTex]
Desarrollado por: